Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Determination of the coefficients of a t-hyperbolic system

  • 26 Accesses

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    I. G. Petrovskii, Partial Differential Equations, Saunders (1967).

  2. 2.

    A. S. Blagoveshchenskii, “The one-dimensional inverse boundary-value problem of a hyperbolic equation of second order,” in: Mathematical Problems of the Theory of Wave Propagation [in Russian], Vol. 2, Zap. Nauch. Sem. Leningr. Otd. Mat. Inst. Akad. Nauk SSSR,15, 85–90 (1969).

  3. 3.

    F. R. Gantmacher, Theory of Matrices, Chelsea Publ.

Download references

Author information

Additional information

Translated from Matematicheskie Zametki, Vol. 28, No. 4, pp. 525–532, October, 1980.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Belinskii, S.P., Romanov, V.G. Determination of the coefficients of a t-hyperbolic system. Mathematical Notes of the Academy of Sciences of the USSR 28, 723–727 (1980). https://doi.org/10.1007/BF01140130

Download citation